Skip to Main content Skip to Navigation
New interface
Journal articles

Systolic solution of linear systems over GF(p) with partial pivoting

Bertrand Hochet 1 Patrice Quinton 2 Yves Robert 3 
2 API - Parallel VLSI Architectures
IRISA - Institut de Recherche en Informatique et Systèmes Aléatoires, INRIA Rennes
Résumé : no abstract
Complete list of metadata

https://hal.inria.fr/hal-00857023
Contributor : Equipe Roma Connect in order to contact the contributor
Submitted on : Monday, September 2, 2013 - 5:53:15 PM
Last modification on : Tuesday, October 25, 2022 - 4:24:10 PM

Identifiers

  • HAL Id : hal-00857023, version 1

Citation

Bertrand Hochet, Patrice Quinton, Yves Robert. Systolic solution of linear systems over GF(p) with partial pivoting. IEEE Transactions on Computers, 1989, 38 (9), pp.1321-1324. ⟨hal-00857023⟩

Share

Metrics

Record views

190